# SDR R61A20110162

- Difficulty date: June 25, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N164HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000275
- Aircraft time: 5,818 hours, 2,940 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LT EMERGENCY DOOR OPEN MSG DURING CLIMB, NO EMERGENCY DECLARED, LANDED WITHOUT INCIDENT AT MCI.  MAINTENANCE PERFORMED OPS CHECK OF LT OWE DOOR PER EMB AMM, OPS CHECK GOOD.
